Propagation of singularities for semilinear weakly hyperbolic differential equations

Michael Dreher

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationProceedings of the Second ISAAC Congress
Subtitle of host publicationVolume 2: This project has been executed with Grant No. 11–56 from the Commemorative Association for the Japan World Exposition (1970)
EditorsHeinrich G W Begehr, Robert P Gilbert, Joji Kajiwara
PublisherSpringer
Pages1335-1344
Number of pages10
Volume8
ISBN (Electronic)978-1-4613-0271-1
ISBN (Print)978-1-4613-7971-3
DOIs
Publication statusPublished - 2000
Event2nd Congress of the International Society for Analysis, Applications and Computation - Fukuoka, Japan
Duration: 16 Aug 199921 Aug 1999

Publication series

NameInternational Society for Analysis, Applications and Computation
Volume8
ISSN (Print)1388-4271

Conference

Conference2nd Congress of the International Society for Analysis, Applications and Computation
Abbreviated title2nd ISAAC Congress
CountryJapan
CityFukuoka
Period16/08/9921/08/99

Cite this